Anabolic steroids, bodybuilding discussion forums. - SteroidologyAnabolic steroids build up muscles and make certain aspects of the body more masculine like deepening of the voice and enlargement of anabolic steroid skin rash testes. Anabolic steroids are not cortisone steroids and work very differently. For the last years athletes from all over the world have used anabolic steroids to enhance their abilities to perform in many sports. The most well known athlete was Dbol and winstrol dosage Armstrong who won many biking championships and medals and was later found guilty of using these outlawed steroids. Most anabolic steroid users, however, are not athletes. It is estimated that up to 3 million people have misused these drugs in attempts to obtain anabolic steroid skin rash masculinizing results cited above. The medical and approved uses of these anabolic steroids are for bone marrow stimulation, growth stimulation, male contraception, stimulation of a leaner body mass, and hormone replacement.
ANABOLIC STEROIDS - Red Skin Syndrome
There are currently 1 users browsing this thread. Is it always better to climb dosages so you have more in your system if your body gets used to 50mg 30 isn't gonna do anything correct? I recommend the taper method with Dbol.. I'm not a fan of AI's and generally don't recommend them. Results 1 to 16 of Developed crazy rash second week in my cycle. I have it on my neck, arms, legs, back basically everywhere Any ways i thought it was the Danabol im taking so i stopped taking them as i was noking back 40mg in 1 go is that extreme?
Thanks in advance guys! I will try uploading pics soon and any info once i have seen the Doctor. Join Date Apr Posts 2, Is this your first cycle? Are these compounds that you have used before? Originally Posted by tboney. I wld post that danabol pic in the steroid pics section to see if someone could clarify if it is legit.
I know that when I am on cycle I am prone to heat rashes. Go out and get some benedryl and see if it helps. If not your doc may need to call you in some prednisone or something. You can also try some hydrocortisone lotion. Any way give the benedryl and hydro a shot for a day or so and if it doesnt get any better go see the doc.
I hope that helps!! Also, soak in a warm tub for about 30 mins every night and see if that helps. I was thinking i may have damaged my liver due to taking 40mg in 1 shot with ml of water.. My urine was a dark yellow for a bit too till i stopped the D-bol and other vits. It really is scary shit i googled rashes and some rashes last 2 years or more..
Im gonna be firm to the Doc and tell him the course im on the only thing is that he might say oh stop it an shit on the rule that its not legal i dno! But has any 1 else had the same symptoms? I got the benedryl and some lotion to sooth the itching Looks like hives from the pic. I am no dr though. It could be a reaction to the oils in the injection. Originally Posted by im If its something in the oil that your alergic to, and you keep injecting, then youll keep the hives.
You should go get them checked out. OK for those peeps who are prob following my post i went to the docs and he said that what i have seems to be Pityriasis Rosea and he gave me a big tub of Aqueous cream which is to sooth the itching and its not an allergic reaction or any thing but unlucky people get it. On the bright side i know this cute chick who has the same thing..
And ther is NO cure for it.. It heals it self could take up to 3 months which really pises me off cause the doc said not to take part in physical activities and when i hit the gym i like to hit it hard..
The spots however have covered my body now and the weather is really good and i fookin cant wear a T shirt or a vest.. And i have it on my hands too Pics added Posted By TexasGiant 1 replies Today, First cycle Test Prop and Posted By Maniac17 2 replies Today, Hello 27guage, where have you been Posted By DarthFlex 3 replies Today, Cruise for a certain time due to Posted By Coco 2 replies Yesterday, All times are GMT The time now is Copyright - Steroid.